MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.1L

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.1L
Model Number 02.07.1201L
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
6 months after the primary surgery, the patient presented with pain due to collapse of the lateral tibial bone.During the primary surgery, the tibial component had been slightly undersized, and the patient had soft bone.The surgeon revised the tibial tray and insert, and implanted a stem extension along with tibial augments.The revision surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2025.Lot 2316126: 24 items manufactured and released on (b)(6) 2023.Expiration date:(b)(6) 2028.No anomalies found related to the problem.To date, 12 items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the available information, the collapse of the lateral tibial bone appears to be related to the combination of an undersized tibial component and poor bone quality observed during the primary surgery.While no systemic deficiency can be identified and the device history record review does not indicate any potential manufacturing-related issue, a definitive root cause cannot be conclusively established.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
TIBIAL TRAY FIX CEMENTED S.1L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22673493
Report Number3005180920-2025-00729
Device Sequence Number3715902
Product Code JWH
UDI-Device Identifier07630030819841
UDI-Public07630030819841
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1201L
Device Lot Number2316126
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale